Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 201, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 11, 2016, 3:01 PM EDT for Hoke County, Scotland County, North Carolina. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 3:01 PM EDT (19:01 UTC)
- Expired
- Jul 11, 2016, 3:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hoke County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 117 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 3:10 PM EDT | TSTM WND DMG | 2 Wnw Bowmore, NC | 1 TREE DOWN N. HILLTOP ROAD. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
482
WUUS52 KRAH 111901
SVRRAH
NCC093-165-111930-
/O.NEW.KRAH.SV.W.0201.160711T1901Z-160711T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
301 PM EDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HOKE COUNTY IN CENTRAL NORTH CAROLINA...
NORTHEASTERN SCOTLAND COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 330 PM EDT
* AT 301 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
NORTHWEST OF WAKULLA...OR 9 MILES SOUTHWEST OF RAEFORD...MOVING
NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RAEFORD...ANTIOCH...WAGRAM...SILVER CITY AND BOWMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RALEIGH.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. IGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3489 7948 3512 7927 3489 7912 3483 7919
3484 7935 3482 7936 3479 7934 3477 7938
TIME...MOT...LOC 1901Z 238DEG 17KT 3489 7936
HAIL...<.75IN
WIND...60MPH
$$
WSS2 follow-up statements
130
WWUS52 KRAH 111922
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EDT MON JUL 11 2016
NCC093-165-111930-
/O.CON.KRAH.SV.W.0201.000000T0000Z-160711T1930Z/
HOKE NC-SCOTLAND NC-
322 PM EDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN HOKE AND EAST CENTRAL SCOTLAND COUNTIES...
AT 321 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...OR
NEAR RAEFORD...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAEFORD...ANTIOCH...WAGRAM...SILVER CITY AND BOWMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3496 7940 3512 7927 3489 7912 3483 7919
3484 7935 3482 7939
TIME...MOT...LOC 1921Z 268DEG 17KT 3490 7926
HAIL...1.00IN
WIND...60MPH
$$
BLAES267
WWUS52 KRAH 111929
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
329 PM EDT MON JUL 11 2016
NCC093-165-111938-
/O.EXP.KRAH.SV.W.0201.000000T0000Z-160711T1930Z/
HOKE NC-SCOTLAND NC-
329 PM EDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOKE AND EAST
CENTRAL SCOTLAND COUNTIES WILL EXPIRE AT 330 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.
LAT...LON 3496 7940 3512 7927 3489 7912 3483 7919
3484 7935 3482 7939
TIME...MOT...LOC 1927Z 238DEG 17KT 3490 7926
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:50 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 11, 2:50 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 250 PM EDT MON JUL 11 2016 .SYNOPSIS... A low level frontal zone will remain quasi-stationary over NC, while a series of upper level disturbances pass overhead, through Tuesday. && .NEAR TERM /THROUGH TONIGHT/... As of 1055 AM Monday... Continued heating of the moist air mass across central NC will yield a slight-moderately unstable atmosphere by early-mid afternoon. This should set the stage for the initiation of scattered convection. 12z upper air analysis and meso-analysis suggest that the scattered convection should initially fire over the southern counties, in vicinity of a low level boundary where moisture convergence is occurring. Outflow from this round of convection should migrate northward, triggering additional showers and storms over the northern piedmont by late afternoon-early evening. While the bulk of convection will remain below severe criteria, enough bulk shear and instability exists to support an isolated storm or two with the primary severe weather hazard damaging wind gusts. High temps highly dependent upon when convection develops. A later than expected initiation time would lead to high temps a couple of degrees warmer than currently forecast. -WSS Some showers and storms may continue to percolate overnight, but with lesser coverage and intensity owing to nocturnal and diabatic cooling (from earlier convective overturning). Overnight temps in the low-mid 70s. -26 && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 415 AM Monday... Generally persistence, with little change in synoptic features and sensible weather from Monday. An elongated mid-upper level low now over the Lower to Middle MS Valley, and embedded within a broader positively-tilted trough axis, will gradually shear NEWD into the TN Valley through Tue night. Meanwhile, the low level frontal zone now strengthening over central NC will remain quasi- stationary there during the same time. The result will be another high chance of showers and storms, maximized diurnally from midday through early evening. In fact, a somewhat more moist BL, characterized by surface dewpoints in the lower to middle 70s, will probably favor lower convective cloud bases and LFC, with perhaps an uptick in overall coverage of convection relative to Monday. Associated high temperatures may accordingly be a couple of degrees cooler than Monday - generally middle to perhaps upper 80s. Like Monday night, a chance of (weaker) showers and storms will linger overnight, with areas of low stratus amidst the aforementioned more moist/humid BL, and lows mainly in the middle 70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 250 PM Monday... The long term pattern will feature a sub-tropical ridge that persists across the Southeast through the end of the work week. The upper-air flow across the Carolinas will be rather weak from the west with the main westerlies confined to the Ohio Valley and Mid Atlantic. After a weakening surface boundary lifts northeast on Wednesday, the main focus for convection with be associated with the development of a Piedmont trough and localized convergence associated with the higher terrain of the mountains and the sea breeze. Convective coverage should be greatest on Wednesday, especially to the northeast of Raleigh with an a minimum in coverage on Thursday and only slightly better coverage on Friday. 500 hPa heights increase a bit early in the period as ridging develops across the southeast. With increasing heights, highs around 90 on Wednesday warm to to the lower to mid 90s on thursday and Friday as 12Z low level thickness values range around 1335m. Note that the hottest ECMWF ensemble member at FAY for Thursday gives a high of 100 with the operational giving a high of 98 and the ensemble mean 96. Morning lows will range in the lower to middle 70s. As the upper ridge shifts west into the Southern Plains over the weekend into Monday, troughing develops across the eastern Great Lakes and the Mid Atlantic. The associated cold front approaches the southern Appalachians late Friday and then stalls across the Virginias. Given the placement of the upper trough and the proximity of the surface front, precipitation chances increase over the weekend into early next week with temperatures cooling off a bit to near to slightly above seasonal values. -blaes && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 135 PM Monday... VFR conditions expected to prevail across central NC through mid day Tuesday. The exception will be MVFR/IFR ceilings and visibility in vicinity of scattered thunderstorms this afternoon and early this evening, and pockets of IFR/LIFR conditions early Tuesday morning where low clouds and fog develop. In addition, wind gusts 30-40kts will occur in vicinity of the stronger storms. A typical summer time pattern will prevail across central NC through the work week. This suggest a threat for sub-VFR conditions due to scattered afternoon and evening convection, and a brief period of early morning fog and low clouds. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...26 NEAR TERM...WSS SHORT TERM...26 LONG TERM...Blaes AVIATION...WSS
Hazardous weather outlook, Jul 11, 6:16 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 616 AM EDT MON JUL 11 2016 NCZ042-073>078-083>086-088-089-121030- JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 616 AM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SLOW-MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING THROUGH TONIGHT. SOME MAY ALSO PRODUCE STRONG...LOCALIZED WIND GUSTS UP TO 50 MPH THIS AFTERNOON. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT OF SLOW-MOVING THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE THROUGH TUESDAY NIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ007>011-021>028-038>041-043-121030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- WILSON- 616 AM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SLOW-MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING THROUGH TONIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT OF SLOW-MOVING THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE THROUGH TUESDAY NIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 11, 1:18 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
118 PM EDT MON JUL 11 2016
NCZ074-083-084-111815-
RICHMOND NC-ANSON NC-MONTGOMERY NC-
118 PM EDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN
RICHMOND...EAST CENTRAL ANSON AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 215 PM EDT...
AT 117 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF ROCKINGHAM...MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ELLERBE...NORMAN...COVINGTON...DERBY...
BLEWETT FALLS LAKE AND SANDHILLS GAME LAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3489 7988 3502 8002 3530 7971 3528 7971
3525 7970 3524 7967 3519 7966 3517 7962
3515 7961 3514 7959 3512 7957 3509 7958
3508 7958
TIME...MOT...LOC 1717Z 227DEG 18KT 3501 7989
WSSSpecial weather statement, Jul 11, 2:16 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
216 PM EDT MON JUL 11 2016
NCZ084>086-111900-
SCOTLAND NC-RICHMOND NC-HOKE NC-
216 PM EDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SCOTLAND...
SOUTHEASTERN RICHMOND AND SOUTHWESTERN HOKE COUNTIES UNTIL 300 PM
EDT...
AT 216 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAMLET...OR 9 MILES NORTHWEST OF LAURINBURG...MOVING NORTHEAST AT 25
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAURINBURG...HAMLET...HOFFMAN...DOBBINS HEIGHTS...WAGRAM...GIBSON...
SANDHILLS GAME LAND...BOWMORE...CAMP MACKALL AND LAUREL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3480 7968 3480 7971 3481 7977 3507 7956
3506 7950 3504 7946 3506 7944 3495 7927
3471 7956
TIME...MOT...LOC 1816Z 219DEG 24KT 3483 7961
WSSSpecial weather statement, Jul 11, 2:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
253 PM EDT MON JUL 11 2016
NCZ075-084>086-088-111945-
SCOTLAND NC-CUMBERLAND NC-RICHMOND NC-HOKE NC-MOORE NC-
253 PM EDT MON JUL 11 2016
...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
NORTHEASTERN SCOTLAND...WEST CENTRAL CUMBERLAND...EAST CENTRAL
RICHMOND...HOKE AND SOUTH CENTRAL MOORE COUNTIES UNTIL 345 PM EDT...
AT 250 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS, ONE ABOUT 10 MILES SOUTHEAST OF HOFFMAN...OR 10 MILES
WEST OF RAEFORD...MOVING NORTHEAST AT 10 MPH. ANOTHER WAS LICATED ON
CAMP MACKALL, DRIFTING NORTHEAST TOWARD SOUTHERN PINES.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN PINES...RAEFORD...PINEHURST...ABERDEEN...HOFFMAN...
WHISPERING PINES...PINEBLUFF...WAGRAM...
SANDHILLS GAME LAND AND BOWMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THE STORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO
GROUND LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
IF YOU CANNOT SEEK SHELTER INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE
SAFE SHELTER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3485 7933 3505 7961 3528 7942 3509 7901
3495 7904
TIME...MOT...LOC 1850Z 238DEG 10KT 3493 7941
WSSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:18 PM EDT | Special Weather Statement | RAH | Richmond | 57 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | RAH | Scotland | 44 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 23 min |
| Jul 11, 2:53 PM EDT | Special Weather Statement | RAH | Hoke | 52 min |
| Jul 11, 3:16 PM EDT | Special Weather Statement | RAH | Hoke | 59 min |
| Jul 11, 3:18 PM EDT | Special Weather Statement | RAH | Chatham | 57 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 64 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 38 min |
| Jul 11, 4:58 PM EDT | Special Weather Statement | RAH | Bladen | 62 min |
| Jul 11, 5:00 PM EDT | Special Weather Statement | RAH | Sampson | 60 min |
| Jul 11, 5:09 PM EDT | Special Weather Statement | RAH | Johnston | 66 min |
| Jul 11, 5:29 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 27 min |
| Jul 11, 5:34 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 56 min |
| Jul 11, 5:49 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 41 min |
| Jul 11, 6:29 PM EDT | Special Weather Statement | RAH | Wayne | 31 min |
| Jul 11, 6:31 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 59 min |
| Jul 11, 6:44 PM EDT | Special Weather Statement | RAH | Scotland | 46 min |
| Jul 11, 7:02 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Randolph, Stanly | 3 hr |
| Jul 11, 7:04 PM EDT | Special Weather Statement | RAH | Guilford | 41 min |
| Jul 11, 7:33 PM EDT | Areal Flood Advisory | RAH | Davidson | 117 min |
| Jul 11, 7:49 PM EDT | Special Weather Statement | RAH | Chatham, Randolph | 56 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.